Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Loss of memory. Used triazepam and diazpan. Have anxiety and depression. Help?

hi i think my freind has date raped me usin triazepam n diazepam together,i have no recollection of this n i certainly wouldnt of slept with this person knowingly but i woke up unsure of what had happened to me the next day ,i also am diagnosed with anxiety n depression n im told these shouldnt be taken why im takin prozac please help me
Asked On : Fri, 15 Mar 2013
Answers:  2 Views:  523
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Prozac is fluoxetine. It belongs to SSRI group. When this drug is taken it increases serotonin in brain. In depression and anxiety serotonin is assumed to be deficient. So this drug replenishes the serotonin in brain and improve the symptomatology of depression and anxiety. This drug is a safe drug, no sedation with this drug and also no long term side effects, so there is no harm in taking this drug. This will improve your anxiety and depression.
You suspect your friend gave you triazepam and diazepam and date raped you. These drugs may cause ante grade amnesia, but I need further details to comment. You can ask again with detailed question.

Dr. Seikhoo Bishnoi

Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Srikanth Reddy's  Response
Thanks for posting a query in health care magic.
From the description that you have stated it appears that you are having a depressive episode and it appears that you are doing well on prozac. Diazepam and trizepam cause antero-grade amnesia and can lead to this kind of problem that you have stated. Apart from the problems that occured that night, it will not cause any further problem to you even if you are on fluoxetine.
Hope I am able to solve your concerns.
If you need any further details, you can contact me directly by using the below mentioned link:
Wish you good health.
Dr. Srikanth Reddy M.D.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor